| Model Number |
V273 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) device was explanted and successfully replaced due to device found in safety mode.No additional patient adverse effects were reported.